Stability of Solutions to Evolution Problems
AbstractLarge time behavior of solutions to abstract differential equations is studied. The results give sufficient condition for the global existence of a solution to an abstract dynamical system (evolution problem), for this solution to be bounded, and for this solution to have a finite limit as , in particular, sufficient conditions for this limit to be zero. The evolution problem is: (*) Here is a Hilbert space, is a linear dissipative operator: where is a nonlinear operator, and p are positive constants, , and is a continuous function. The basic technical tool in this work are nonlinear differential inequalities. The non-classical case is also treated. View Full-Text
Scifeed alert for new publicationsNever miss any articles matching your research from any publisher
- Get alerts for new papers matching your research
- Find out the new papers from selected authors
- Updated daily for 49'000+ journals and 6000+ publishers
- Define your Scifeed now
Ramm, A.G. Stability of Solutions to Evolution Problems. Mathematics 2013, 1, 46-64.
Ramm AG. Stability of Solutions to Evolution Problems. Mathematics. 2013; 1(2):46-64.Chicago/Turabian Style
Ramm, Alexander G. 2013. "Stability of Solutions to Evolution Problems." Mathematics 1, no. 2: 46-64.